# SDR C7WA200200031

- Difficulty date: October 16, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Condition: Broken
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE NR 1 ALTIMETER FLAG CAME IN VIEW AND STAYED.  DIVERTED FLIGHT TO YIP.  FOUND PIN 16 ON TOP PLUG OF AIR DATA COMPUTER BROKE.  REPAIRED WIRE IAW MM CHAPTER 20.  PERFORMED BITE TEST IAW MM 34-12-0 IAW BOEING MM 34-12-0.  REF C7WA200200030 - AIRCRAFT DEPARTED YIP, AND HAD AIR DATA INSTRUMENT FAILURE CLIMBING 5000 FT.  AIRCRAFT RETURNED TO YIP AND MADE OVERWEIGHT LANDING.  (M)
